# SDR DXTA2023112010078

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 5,922 hours, 4,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1953014
- Part serial: 16299H8198
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER COCKPIT WINDOW: CLIMBING THROUGH FL220 THE RIGHT FRONT WINDSHIELD SHATTERED.  BATTERIES HAVE BEEN RECONNECTED, REOVED AND REPLACED WITH "NEW" COPILOTS FRONT WINDSHIELD. ALL LEAK AND OPERATIONAL. CHECKS ARE GOOD AT THIS TIME. ALL WORK DONE IAW AMM 56-11-00.  REMOVED AND INSTALLED NEW WINDSHIELD IAW AMM 56-11-00.
